# SDR 020231

- Difficulty date: January 30, 2002
- Submitted: January 30, 2002
- Operation: General aviation
- Aircraft: N65JA
- Make and model: Beech 65-A90-1
- Aircraft serial: LM34
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Link
- Part number: 7089850810295
- Condition: Mismanufactured
- Location: Zone 700
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WE WERE REPLACING THE TORQUE LINKS ON OUR KING AIR 65A90 IN ORDER TO RELIEVE THE REPETITIVE INSPECTION REQUIREMENTS OF AD 2001-01-10.  ONE OF THE TWO TORQUE LINKS SENT WAS FINE.  THE OTHER APPEARED AT FIRST GLIMPSE TO BE NORMAL.  AFTER INSTALLATION, A RETRACTION TEST WAS PERFORMED AND THE FAULTY TORQUE LINK ALLOWED THE GEAR FORK TO OVEREXTEND AND CAUSED SUPERFICIAL DAMAGE TO THE WHEEL WELL.  UPON CLOSER EXAMINATION IT WAS DISCOVERED THAT THE ANGLE OF THE STOP BOSS WAS TOO SHALLOW, ALLOWING THE OVEREXTENSION OF THE FORK.
